# SDR SWAA2022031172098

- Difficulty date: February 13, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FWD SERVICE DOOR BEAR STRAP BETWEEN BS 291.5 TO BS 294.5 AT LEVEL S-8R TO S-9R AT PASSENGER CABIN 2022-94771 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22;[02] EDDY CURRENT EQUIPMENT P/N:NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[03] REPAIRED BEAR STRAP AREA OF FWD SERVICE DOOR; FUSELAGE SKIN BTW BS 277+8 INCH AND BS 312+4 INCH AND BTW STR 6R TO STR 11R IAW SRM B737-700 53-10-01-2R-6 AND EA 22-153-00577.;[04] CORRECTED STEP 3.REPAIRED BEAR STRAP AREA OF FWD SERVICE DOOR; FUSELAGE SKIN BTW BS 277+8 INCH AND BS 312+4 INCH AND BTW STR 6R TO STR 11R IAW SRM B737-700 53-10-01-2R-6 REPAIR 6 AND EA 22-153-00577.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[05] VERIFIED TASK COMPLETE. TASK RII.
